Bulletin of the Section of Logic 34/2 (2005)


  1. Authors:
    Haroldo G. BENATTI and Ruy J.G.B.de QUEIROZ

    Title:
    Descriptive Complexity of Modularity Problems on Graphs

    Pages:
    61-75
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Juliana BUENO-SOLER and Walter CARNIELLI

    Title:
    Possible-translations Algebraization for Paraconsistent Logics

    Pages:
    77-92
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    V.V. RIMATSKI and Vladimir V.RYBAKOV

    Title:
    A Note on Globally Admissible Inference Rules for Modal and Superintuitionistic Logics

    Pages:
    93-99
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Gemma ROBLES and Jose M. MENDEZ

    Title:
    Relational Ternary Semantics for a Logic Equivalent to Involutive Mondial t-norm Based Logic IMTL

    Pages:
    101-116
    File:
    bibtex
    Abstract ( + )